# SDR SIMA0185

- Difficulty date: January 18, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1109
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MSN - FLT 3431 - CREW REPORTED PITCH TRIM NR 1 FAIL DURING APPROACH.  MAINTENANCE REMOVED AND REPLACED HSCU IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
